Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A partition theorem for the infinite subtrees of a tree


Author: Keith R. Milliken
Journal: Trans. Amer. Math. Soc. 263 (1981), 137-148
MSC: Primary 04A20; Secondary 05C05, 06A10
DOI: https://doi.org/10.1090/S0002-9947-1981-0590416-8
MathSciNet review: 590416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization for infinite trees of Silver's partition theorem. This theorem implies a version for trees of the Nash-Williams partition theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20, 05C05, 06A10

Retrieve articles in all journals with MSC: 04A20, 05C05, 06A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0590416-8
Article copyright: © Copyright 1981 American Mathematical Society